Aa
A
A
Close
Avatar universal
plavix side affects
My mother 93 had several stents put a month ago. She has been a plavix and has very bad  itching  some days, Could plavix be the cause and is there another drug that might not do the same thing?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Have your Mom talk to the doctor about EDTA.  It is a chelating agent but has been known to clear out plaque from the arteries.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
1415174 tn?1453246703
Blank
CA
Avatar universal
Blank
363281 tn?1353103243
Blank
Nelson, New Zealand
144586 tn?1284669764
Blank
1236893 tn?1408490528
Blank
1530171 tn?1448133193
Blank
London, ON